# SDR SWAA012512

- Difficulty date: September 9, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 51,927 hours, 22,106 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 65C26384
- Part serial: 3926Y
- Condition: Worn
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LH ELEVATOR TAB WORN AT HINGE POINTS.                          R&R LH ELEVATOR TAB PER MM.
